# SDR A6WA202207298238

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Splice
- Condition: Corroded
- Location: Rbl9-Rbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR STRAP AT FS 559+80 RBL 9 TO RBL 27 ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED FLOOR SUPPORT PLATE BETWEEN RBL9-RBL27 DUE TO CORROSION EXCEEDING ALLOWABLE DAMAGE LIMITS. REF CRJ 200 SRM 51-42-06
